MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX; GENTRIX SURGICAL MATRIX PLUS

ACELL, INC. GENTRIX SURGICAL MATRIX; GENTRIX SURGICAL MATRIX PLUS
Model Number PSMX0710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported dysphagia which resulted in a two night hospitalization.The patient did not require intervention for the dysphagia and is now asymptomatic.The surgeon cannot confirm that the acell device was the cause of the reported symptoms.The surgeon is satisfied with the outcome of the patient.The acell device was not explanted and it is not available for evaluation.A review of the manufacturing records for this lot identified no deviations in the production process.The device was manufactured and distributed sterile in compliance with fda, state, local laws and regulations, and acell's operating procedures.There were no reports of device failure at the time of initial surgery.
 
Event or Problem Description
On 1/15/19, acell, inc.Was notified by a physician that their patient was complaining of having difficulty swallowing 9 weeks post-operative.The surgeon conducted a gastric bypass and hiatal hernia repair with an acell device on (b)(6) 2018.The patient presented with the symptoms at the er 9 weeks post-operative; an index ct scan was conducted which showed some narrowing.The patient was admitted to the hospital for 2 days.A ugi series and an egd with eus were performed.The results indicated the distal esophagus was patent with no obstruction and the eus revealed no significant fluid present.The patient did not require intervention for the dysphagia and is now asymptomatic.The surgeon cannot confirm that the acell device was related to the symptoms the patient reported and is satisfied with the outcome of the patient.The device was not explanted.

Brand Name
GENTRIX SURGICAL MATRIX
Common Device Name
GENTRIX SURGICAL MATRIX PLUS
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key8335351
Report Number3005920706-2019-00002
Device Sequence Number19237424
Product Code FTM
UDI-Device Identifier00386190001370
UDI-Public(01)00386190001370(17)190531(10)008990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberPSMX0710
Device Catalogue NumberPSMX0710
Device Lot Number008990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;